# SDR USAA2013012400013

- Difficulty date: January 15, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 83,682 hours, 28,287 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N803410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FITTING AT RIGHT KEEL STRUCTURE AT BS 1180, WL 138.5, RBL 3.  REPLACED FITTING AT RIGHT KEEL STRUCTURE AT BS 1180, WL 138.5, RBL 3 IAW B737 SRM 51-40-02 & BOEING DRAWING 144N8034.
